# SDR HAIHEEA9828

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Condition: Defective
- Location: Cockpit
- Component: TFM138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WON'T KEY UP.
